# SDR QXEA2021051600237

- Difficulty date: May 14, 2021
- Submitted: May 16, 2021
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000719
- Aircraft time: 8,507 hours, 5,265 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Circuit Card
- Part number: 10010705
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PASSING THROUGH 7,500FT ON DESCENT, BLEED 2 FAIL CAUTION ILLUMINATED. RESET THE BLEED 2 IAW THE E&A CHECKLIST. THE BLEED 2 FAIL CAUTION MESSAGE EXTINGUISHED . PLACED ON MEL 36-00-00A. MEL CLEARED 5/15 BY PERFORMING WIRE CHECKS PER E175 FIM TASK 36-11-00-810-816-A STEPS 6P-S. NO DEFECTS NOTED. INTERROGATED CMC, FOUND FAULT CODE 21001610AM1 AMS MOTORDRIVE MOD [C1] FAULT. REMOVED & REPLACED AMS MOTOR DRIVE CARD IN SPDA 2 SLOT 20 PER E175 FIM TASK 36-11-00-810-816-A STEP 6I. OPS CHECK GOOD. PREFORMED HIGH POWER RUNS ON BOTH ENGINES WITH BLEED 1 AND APU BLEED AIR DISENGAGED. NO DEFECTS NOTED. PLACARDS REMOVED. CLEARS MEL. RETURNED TO SERVICE.
